# SDR SWAA2021080591794

- Difficulty date: July 6, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 53,697 hours, 34,618 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 241AF TOP LAYERS DELAMINATED @ STA 960 ; / [01] MEASUREMENTS; [02] CLEANED AND PREPARED PANEL 241AF FOR REPAIR AS PER B737 SRM 53-00-50-2R-1; [03] OK TO INSTALL VERIFIED STEPS ONE AND TWO; [04] REPAIRED AT PANEL 241 AF AS PER B737-700 SRM 53-00-50-2R-11; [05] VERIFIED STEP 4; [06] REPAIRED PANEL 241AF AS PER B737 SRM 53-00-50-2R-1; [07] JOB FINISHED.; [08] VERIFIED STEP 6 & 7
